# SDR 98UAL900116

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Rt Wing/Body
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RIGHT WING BODY OVERHEAT INDICATION.
